de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotically Optimal and Practical Routing on the Reconfigurable Mesh

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44745

Kaufmann,  Michael
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Sibeyn,  Jop F.
Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kaufmann, M., Schröder, H., & Sibeyn, J. F. (1995). Asymptotically Optimal and Practical Routing on the Reconfigurable Mesh. Parallel Processing Letters, 5(1), 81-95.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-AC67-C
Abstract
There is no abstract available